Bipolar meds sent me to the hospital

this past weekend. I was having stroke like symptoms (slurred speech, headache, nausea).

Man was that scary! My Mom, in-laws and dh were there. It was nice to have people visit. Even though I was on only there 2 days.

Turns out I had an alergic reaction to the medication…Risperidal (Risperidone). I’m the 10% of the population that is alergic. So they put on Cogentin to get rid of the slurred speech symptom, and now I’m having a vision problem from the medication that is supposed to get rid of the first side affects. lol wow that was a mouth full.

Advertisements

One Comment to “Bipolar meds sent me to the hospital”

  1. Allergic reactions to meds are very scary. My mom had the tongue swelling reaction a couple years ago and almost died! She was in intensive care for 3 days.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: